# SDR ASOA2014013109827

- Difficulty date: December 24, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 BULKHEAD WEB CORRODED.    REMOVED CORROSION & FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594 REV.
